검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Article

Kyungpook Mathematical Journal 2020; 60(4): 723-729

Published online December 31, 2020

Copyright © Kyungpook Mathematical Journal.

The Zero-divisor Graph of n [ X ]]

Min Ji Park, Eun Sup Kim, Jung Wook Lim*

Department of Mathematics, College of Life Science and Nano Technology, Hannam University, Daejeon 34430, Republic of Korea
e-mail : mjpark5764@gmail.com
Department of Mathematics, College of Natural Sciences, Kyungpook National University, Daegu 41566, Republic of Korea
e-mail : eskim@knu.ac.kr
Department of Mathematics, College of Natural Sciences, Kyungpook National University, Daegu 41566, Republic of Korea
e-mail : jwlim@knu.ac.kr

Received: June 13, 2020; Revised: July 28, 2020; Accepted: August 4, 2020

Abstract

Let n be the ring of integers modulo n and let n [ X ] ] be either n [ X ] or n [ [ X ] ] . Let Γ ( n [ X ] ] ) be the zero-divisor graph of n [ X ] ] . In this paper, we study some properties of Γ ( n [ X ] ] ) . More precisely, we completely characterize the diameter and the girth of Γ ( n [ X ] ] ) . We also calculate the chromatic number of Γ ( n [ X ]] ) .

Keywords: Γ(ℤ,n[X)⟧,, diameter, girth, clique, chromatic number